Forskning
Udskriv Udskriv
Switch language
Rigshospitalet - en del af Københavns Universitetshospital
Udgivet

Extensive Subcutaneous Foreign Body Granulomas Associated With "Skin Popping" Demonstrated on 18F-FDG PET/CT

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

  1. Pearls and Pitfalls in Interpretation of Ga-68-DOTATOC PET Imaging

    Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

  2. Kinetic [18F]-Fluoride of the knee in normal volunteers

    Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

  3. Stewart-Treves Syndrome on the Lower Extremity Associated to Idiopathic Chronic Lymphedema Visualized on FDG PET/CT

    Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

  4. 18F-FDG PET/CT Findings Following Repeated Intramuscular Injections of "Site Enhancement Oil" in the Upper Extremities

    Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

Vis graf over relationer

In illicit drug use, "skin popping" refers to the method of administering drugs by injecting it into the subcutaneous tissue. "Skin popping" can lead to acute and chronic skin manifestations caused by the drug itself and/or by the various adulterants and fillers commonly added to drug substances. Chronic skin manifestations include a foreign-body reaction with formation of granulomas at the site of injection. We present the F-FDG PET/CT findings of extensive subcutaneous granulomas in a 58-year-old woman with a heroin addiction undergoing treatment for infective endocarditis of the mitral valve.

OriginalsprogEngelsk
TidsskriftClinical Nuclear Medicine
Vol/bind45
Udgave nummer5
Sider (fra-til)e241-e242
ISSN0363-9762
DOI
StatusUdgivet - maj 2020

ID: 62406816